# SDR DALA2016021901257

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB BS ZFS= 36.5 LT SIDE AT VERTICAL STABILIZER FRONT SPAR.  RIB WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4 AND 51-10-3, PAR 14 AND 21 AND DWG 9911883, REV J.
